# SDR IPXA2022040880976

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 62,602 hours, 21,159 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Landing Gear
- Stage of operation: TO
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:NA**DIVERSION**AFTER TAKEOFF THE GEAR WAS RETRACTED NORMALLY. WHEN THE GEAR HANDLE WAS PLACED IN THE OFF POSITION, THE RIGHT GEAR SHOWED GREEN AND EICAS MSG GEAR DISAGREE APPEARED.C/W PSEU BITE TEST AS PER FIM 32-09-00-815-803-001 FIG 103 TARGET 242 R LATCH LOCK FAULTED. NO EICAS MSG LATCHED AT THIS TIME. RESISTANCE CHECK OF SENSORS $242 & $264 GOOD PER FIM 32-09-00-815-805-001-1. R & R RIGHT MLG DOOR SAFETY VALVE AMM 32-35-10-401.
